MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the service repair, the arjo technician found that the hinges were broken and the backrest actuator was detached from the metal frame and bed gas spring was not working.No injury was reported.According to the received complaint, several components have been damaged - the hinges, the actuator, and the gas spring.Each of these components is responsible for adjusting the position of the backrest.When the hinges break (as they are the weakest point), it can lead to further malfunctions, such as mechanical damage to the gas spring and the actuator.As a result, the backrest may collapse.The conducted analysis showed that the most probable cause of such damage is backrest blockage by an obstacle (e.G., windowsill, room furnishings).Then, the force acting first on the hinges and then on the other components leads to their damage and the lowering of the backrest.The instructions for use (ifu; 746-591-en) include information and warnings about proper usage of the equipment, including: ¿when the bed is operated, make sure that obstacles such as feet, oxygen bottles, bedside furniture, or any other obstacles do not restrict its movement.¿ the hypothesis mentioned above could not be confirmed as the customer did not provide information concerning the circumstances of the damage.Several attempts to gather detailed information were unsuccessful.In summary, it is not known exactly how the actuator detached but the investigation indicates that an operational problem cannot be ruled out.The actuator was found to be detached and from that perspective, the device did not meet performance specifications.It is unknown if the device was in use when the issue occurred.The complaint was assessed as reportable due to allegation that backrest section collapse due to actuator detachment.No injury was claimed.
 
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
During the service repair, the arjo technician found that the hinges were broken and the backrest actuator was detached from the metal frame.No injury was reported.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20639311
Report Number3007420694-2024-00283
Device Sequence Number18000249
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190507
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date11/25/2024
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown